Skip to content Skip to navigation

Faculty

Zakieh Avazzadeh Associate Professor

Bio: 

Educational Background

Post-Doctoral Fellowship, Hohai University (2012-2014).

PhD,Numerical Analysis, Yazd University(2011)

MSc, Applied Mathematics, Ferdowsi University (2007)

BSc, Applied Mathematics, Ferdowsi University (2005)

 

Research Interests

  • Numerical Solution of Integral Equations, Differential and Integro-differential Equations, Partial Differential and Partial Integro-Differential Equations
  • Differentia Equations with Non-Standard Boundary
  • Numerical Approximation using Radial Basis Function, Operational Matrix, Orthogonal Polynomials, Wavelet Method, Block pulse Functions.

 

Research Projects

  1. Natural Science Foundation of Jiangsu Province, Grant No.BK20150964

Project worked on: A new method for solving non classical partial differential equations and partial Integro-differential equations

Principal Investigator, 2015.07-2018.06

 

  1. National Natural Science Foundation of China, Grant No. 11671210

Project worked on: A finite element method for polygonal meshes

Participant Investigator, 2017.01-2020.12

 

Publications:

  1. Z. Avazzadeh, Hossein Hassani, Transcendental Bernstein series for solving reaction-diffusion equations with nonlocal boundary conditions through  the optimization technique, Numerical Methods for Partial Differential Equation, Revised. SCIE
  2. M. H. Heydari, Z. Avazzadeh, C. Cattani, A cardinal method to solve variable-order fractional nonlinear coupled sine-Gordon equation, Computational and Applied Mathematics, Revised. SCIE
  3. Z. Avazzadeh*, M. Heydari, Shantia Yarahmadian, An improvement of Laguerre computational scheme for solving nonlinear age-structured population models, Journal of Mathematics and Computer Science-JMCS, Revised. ESCI
  4. M. Hosseininia, M. H. Heydari, R. Roohi, Z. Avazzadeh, A computational wavelet method for variable-order fractional model of dual phase lag bioheat equation, Journal of Computational Physics, Revised. SCI
  5. Hossein Hassani, J. A. Tenreiro Machado, Z. Avazzadeh, An effective numerical method for solving nonlinear variable order fractional functional BVP through optimization technique, Nonlinear Dynamics, Revised. (SCIE).
  6. M. H. Heydari,  Z. Avazzadeh*, M.R. Mahmoudi, Chebyshev cardinal wavelets for solving nonlinear stochastic differential equations driven with variable-order fractional Brownian motion, Chaos, Solitons and Fractals, 124 (2019) 105-124. SCI
  7. Z. Avazzadeh, M. H. Heydari,  C. Cattani, Legendre wavelets for fractional partial integro-differential viscoelastic equations with weakly singular kernels, The European Physical Journal Plus, Accepted (SCIE).
  8. M. H. Heydari, Z. Avazzadeh*,  Yin Yang, A computational method for solving variable-order fractional nonlinear diffusion-wave equation, Applied Mathematics and Computation, 352 (2019) 235-248,  (SCI, IF=2.300).
  9. Hossein Hassani, Z. Avazzadeh*, J. A. Tenreiro Machado, Solving two dimensional variable-order fractional optimal control problems with transcendental Bernstein series, Journal of Computational and Nonlinear Dynamics, 19 (2019) 061001-11,  https://doi.org /10.1115/1.4042997, (SCIE).
  10. Hossein Hassani, Z. Avazzadeh, J. A. Tenreiro Machado, E. Naraghirad, Numerical solution of fractional variational problems depending on indefinite integrals using transcendental Bernstein series, Journal of Vibration and Control, In Press. https://doi.org/10.1177/1077546319840901  SCIE
  11. Hossein Hassani, Z. Avazzadeh, J. A. Tenreiro Machado, Numerical approach for solving variable-order space-time fractional telegraph equation using transcendental Bernstein series, Engineering with Computers,  (SCIE, IF=2.197) https://doi.org/10.1007/s00366-019-00736-x.
  12. M. H. Heydari, Z. Avazzadeh*, Malihe Farzi Haromi, A wavelet approach for solving multi-term variable-order time fractional diffusion-wave equation, Applied Mathematics and Computation, 341 (2019) 215-228,  (SCI, IF=2.300).
  13. Z. Avazzadeh*, Ahmad Ahmadi, Accurate load prediction based on hybrid artificial neural network and modified BAT algorithm, Transylvanian Review, In Press. SSCI
  14. M. H. Heydari, Z. Avazzadeh*, A computational method for solving two-dimensional nonlinear variable-order fractional optimal control problems, Asian Journal of Control, 2019, https://doi.org/10.1002/asjc.1986. (SCI, IF=1.421)
  15. M. Hosseininia, M.H. Heydari, Z. Avazzadeh*, F.M.  Maalek Ghaini, Two-Dimensional Legendre wavelets for solving variable-order fractional nonlinear advection-diffusion equation with variable coefficients, International Journal of Nonlinear Sciences and Numerical Simulation, 19:(7-8) (2108) 793-802 (SCIE, IF=1.41)
  16. M. H. HeydariZ. Avazzadeh*, An operational matrix method for solving variable-order fractional biharmonic equation, Computational and Applied Mathematics, 37 (2018) 4397-4411 (SCIE, IF=0.961)
  17. M. H. Heydari, Z. Avazzadeh, Legendre wavelets optimization method for variable-order fractional Poisson equation, Chaos, Solitons and Fractals, 112 (2018) 180–190,  (SCI, IF=1.455).
  18. M. H. HeydariZ. Avazzadeh, A new wavelet method for variable-order fractional optimal control problems, Asian Journal of Control, 20 (2018) 1-14. (SCI, IF=1.421)
  19. Z. Avazzadeh*, M. HeydariHaar wavelet method for solving non-linear age-structured population models, International Journal of Biomathematics, Vol. 10, No. 8 (2017) 17501-14. (SCI, IF=1.050)
  20. Z. Avazzadeh, H. Bahramiyan, R. Khordad, S. A. Mohammadi, Diamagnetic susceptibility of an off-center hydrogenic donor in pyramid-like and cone-like quantum dots, The European Physical Journal Plus, DOI: 10.1140/epjp/i2016-16121-8. (SCI, IF=1.753)
  21. Z. Avazzadeh, H. Bahramiyan, R. Khordad, S. A. Mohammadi, Energy gap renormalization and diamagnetic susceptibility in quantum wires with different cross-sectional shape, Journal of Computational Electronics, 15:3 (2016) 931–938; DOI 10.1007/s10825-016-0824-3. (SCIE, IF=1.526)
  22. Z. Avazzadeh*, M. Heydari, The application of block pulse functions for solving higher order differential equations with multi-point boundary conditions,  Advances in Difference Equations, DOI 10.1186/s13662-016-0822-6. (SCIE, IF=1.066)
  23. M. H. Heydari,  M.R. Mahmoudi, A. Shakiba, Z. Avazzadeh, Chebyshev cardinal wavelets and their application in solving nonlinear stochastic differential equations with fractional Brownian motion,  Communications in Nonlinear Science and Numerical Simulation, 64 (2018) 98-121, DOI: 10.1016/j.cnsns.2018.04.018. (SCIE, IF=2.784)
  24. F. Soltani Sarvestani, M. H. HeydariA. Niknam, Z. Avazzadeh, Second kind Chebyshev wavelets  for solving the multi-term time fractional diffusion-wave equation, International Journal of Computer Mathematics, 96:3 (2018) DOI: 10.1080/00207160.2018.1458097. (SCIE, IF=0.971)
  25. M. R. Mahmoudi, M. H. Heydari, Z. Avazzadeh, On the asymptotic distribution for the periodograms of almost periodically correlated (cyclostationary) processes, Digital Signal Processing, 81  (2018), 186-197  (SCI, IF=2.241)
  26. A. Abbasi, M. R. Mahmoudi, Z. Avazzadeh, Diagnosis and clustering of power transformer winding fault types by cross-correlation and clustering analysis of FRA resultsIET Generation, Transmission & Distribution, 12:19 (2018) 4301 – 4309 (SCI, IF=2.618)
  27. M. R. Mahmoudi, M. H. Heydari, Z. Avazzadeh, Testing the difference  between spectral densities of two independent periodically correlated (cyclostationary) time series models, Communications in Statistics-Theory and  Methods, 2018, In Press. https://doi.org/10.1080/03610926.2018.1472776,  (SCIE, IF=0.353)
  28. Sh. Dehdashti, Z. Avazzadeh, Z. Xu, J.Q. Shen, B. Mirza, Hongsheng Chen, Gravitational Fields eects on Decoherence Process and Quantum Speed Limit Time, Scientific Reports, 2017, Article number: 15046.  (SCI, IF=4.259)
  29. Z. Avazzadeh*, Vahid Reza Hosseini, Wen Chen, Radial basis functions and FDM for solving fractional diffusion-wave equation, Iranian Journal of Science and Technology (Transaction A: Sciences), 38A3 (2014) 205-212. (SCIE, IF=0.217)
  30. Z. Avazzadeh, Z. Beygi Rizi, F.M.  Maalek Ghaini, G.B. Loghmani,  A semi-discrete scheme for solving nonlinear hyperbolic-type partial integro-differential equations  using radial basis functions,  Journal of Mathematical Physics, 52 (2011). doi:10.1063/1.3601847. (SCI, IF=1.157)
  31. Z. Avazzadeh,  Z. Beygi Rizi, F.M.  Maalek Ghaini, G.B. Loghmani, "A numerical solution of nonlinear parabolic-type Volterra partial integro-differential equations using radial basis functions",  Engineering Analysis with Boundary Elements,   36  (2012)  881-893.  (SCI, IF=1.721)
  32. Vahid Reza Hosseini, Wen Chen, Z. Avazzadeh*, Numerical solution of fractional telegraph equation by using radial basis functions, Engineering Analysis with Boundary Elements,   38  (2014)  31-39. (SCI, IF=1.721)
  33. Z. Avazzadeh, M. Heydari , G. B. Loghmani, Numerical solution of Fredholm integral equations of the second kind  by using integral mean value theorem,  Applied Mathematical Modelling, 35 ( 2011)  2374-2383. (SCI, IF=2.350)
  34. M. Heydari,  Z. Avazzadeh, H. Navvabpour, G. B. Loghmani, Numerical solution of Fredholm integral equations of the second kind  by using integral mean value theorem II: high dimensions,  Applied Mathematical Modelling, 37 (2013) 432-442. (SCI, IF=2.350)
  35. Z. Avazzadeh, M. Heydari,  W. Chen, G.B. Loghmani, Smooth solution of partial integro-differential equations using radial basis functions, Journal of Applied Analysis and Computation, 4 (2014) 115-127. (SCIE, IF=0.844)
  36. Z. Avazzadeh*, M. Heydari, Chebyshev polynomials for solving two dimensional linear and nonlinear integral equations  of the second kind, Computational and Applied Mathematics, 31 (2012) 127-142. (SCIE, IF=0.961)
  37. M. Heydari, Z. Avazzadeh, G. B. Loghmani, Chebyshev cardinal functions for solving volterra-fredholm integro-differential equations using operational matrices, Iranian Journal of Science and Technology (Transaction A: Sciences), A1 (2012) 13-24. (SCIE, IF=0.217)
  38. Z. Avazzadeh*, M. Heydari, Chebyshev Cardinal Functions for Solving Age-Structured Population Models”, Int. J. Appl. Comput. Math, 3 (2017) pp 2139–2149.
  39. Zakieh Avazzadeh*, Mohammad Heydari, Wen Chen, and G. B. Loghmani, Exponential Convergence for Numerical Solution of Integral Equations Using Radial Basis Functions, Journal of Applied Mathematics, Volume 2014 (2014), Article ID 710437.
  40. Z. Avazzadeh*, Wen Chen, V.R. Hosseini, The coupling of RBF and FDM for solving higher order fractional partial differential equations,International Conference on Mechanical Engineering and Industrial Manufacturing (CMEIM 2014), Nanjing, China, June 27-29, 2014. Published in"Applied Mechanics and Materials"Vol 598 (2014)  pp 409-413.(EI)
  41.  Z. Avazzadeh*, M. Heydari, “Integral mean value method for solving Fredholm integral equations of the second kind on the half line“, Journal of Multidisciplinary Engineering Science Studies (JMESS), Vol. 2 Issue 1, January – 2016.
  42. Z. Avazzadeh*, M. Heydari, G. B. Loghmani, A comparison between solving two dimensional integral equations by the traditional collocation method and radial basis functions,  Applied Mathematical Sciences, 5 (2011) 1145-1152.
  43. Z. Avazzadeh*, B. Shafiee, G. B. Loghmani , Fractional calculus in solving Abel's integral equation by using Chebyshev polynomial, Applied Mathematical Sciences, 5 (2011) 2207-2216.
  44. Z. Avazzadeh*, B. Shafiee,  G. B. Loghmani, Solution of  Abel‘s integral equations using Legendre polynomials and fractional calculus techniques, International Journal of Mathematical Archive, 8 (2011) 1-8.
  45. Z. Avazzadeh, “A Numerical Approach for Solving Quadratic Integral Equations of Urysohn’s Type using Radial Basis Function“, Journal of Applied & Computational Mathematics, 1 (2012)  1-6.

 

 

Contact:  

z.avazzadeh@njnu.edu.cn

z.avazzadeh@yahoo.com